# SDR WTAA970086

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103XV
- Make and model: Bag JETSTM3101
- Aircraft serial: 747
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 622800200
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FAT - RIGHT LANDING GEAR RED INTRANSIT LIGHT SLOW TO ILLUMINATE.  MAINTENANCE CLEANED GREASE FROM RIGHT UPLOCK MICROSWITCH.  PERFORMED GEAR SWING.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
